Chemo side effects

Flik76
Flik76 Member Posts: 4
edited April 2020 in Newly diagnosed
Hi guys, im new to the group and about to have my 2nd chemo treatment. Deffinatly alot to deal with, with sickness and all sorts of not nice side effects :( i was wondering i have broken out with small sores all over my body, especially  my back and thighs they are raised and a little itchy. Iv stopped using any moisturisers. Has anyone dealt with this and is there  any suggestions? 

Comments

  • PV123
    PV123 Member Posts: 202
    What chemo drug are you having?  I had quite a few skin side effects with paclitaxel such as dryness, itching, redness and fungal infections.  It would be best to check with the oncologist or nurse.  
  • Blossom1961
    Blossom1961 Member Posts: 2,344
    Hi @Flik76 I had these as well and mine were just part and parcel of the side effects. However, my treatment buddy also had these and they became something worse. I agree with PV23, they are probably nothing of concern, but get them checked out anyway. I applied small amounts of lavender to mine which helped heaps but you have to be very careful with lavender during chemo as it counteracts. Anti histamines are also beneficial. Now, welcome to the forum and ask anything you want, rant away or just come here because you need some understanding. This place is great for support and virtual hugs. I am a big hugger so am sending a huge hug your way.
  • kezmusc
    kezmusc Member Posts: 1,544
    Welcome to the forum lovely.
    I had that kind of issue with Paclitaxel as well.  The sores would dry out and get flaky and itchy.  I ended up having to be on prednisilone for the rest of treatment to keep it under control. I found the Aveno skin relief moisturiser (the one in the tub not the tube) was good to use throughout along with some dermaid cream for the really sore spots.
  • Flik76
    Flik76 Member Posts: 4
    Thank u for the warm welcome ladies :) the drugs im on r doxorubicin, cyclophosphamide, and pegfilgrastim. I have my next session on fri. Little nervous of course, im just hoping it gets easier as u go along. once u know wat to expect' thank u again i will b dropping in and staying in touch" big luv everyone, stay strong xx
  • Giovanna_BCNA
    Giovanna_BCNA Member Posts: 1,839
    All the best with your next chemotherapy treatment on friday @Flik76 as many of our members say, its not pleasant but doable.  Take care of you